# SDR DALA2020112303810

- Difficulty date: November 19, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 52,725 hours, 23,145 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Empty
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK MAINTENANCE FOUND L2 DOOR EMERGENCY POWER RESERVOIR EMPTY.  CORRECTIVE ACTION: INSTALLED SERVICEABLE EMERGENCY POWER RESERVOIR.  SYSTEM OPERATION IS NORMAL.
